Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Warm streaks on left side of head, neck, arm. Little strength, sleeps a lot. Cure?

My Dad had a bleeding stroke in August of 2011. For several weeks now he has had what he calls warming streaks on the left side of his head, going down his neck and left arm. For several days now he has had very little strength and sleeps a lot. He says he doesn t need to go to the Dr because he has an appt on Monday. Isn t this more urgent?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your father could be having partial sensory seizures, where patients have similar symptoms. This is due to his old bleeding stroke in the brain, called as post-stroke epilepsy.

He may require an imaging such as MRI brain and EEG test.

Following which, he should be started on anti-epileptic medications.

There is no need to worry at this stage.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor